# SDR 96ZZZX679

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCC3YR
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Misoverhauled
- Location: Hub/Blades
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FBO PURCHASED 2 EACH ZERO TSO PROPELLERS FROM A PROPELLER SHOP AND SENT TO LOCAL PROP SHOP TO HAVE THE CORRECT HUB BOLTS INSTALLED.  AFTER RECEIPT BY PROP SHOP, THE FOLLOWING DISCREPANCIES WERE NOTED.  HUB BOLTS INSTALLED WERE WRONG PART NUMBER.  THE WRONG BOOT PART NUMBER WAS INSTALLED.  THE HUB MODEL WAS INCORRECTLY STAMPED.  ANGLES BETWEEN BLADES WERE OUT OF TOLERANCE (MEASURED 6/10THS OF A DEGREE, 2/10THS ALLOWED).  PROPELLER WAS RETURNED TO FBO.
